# SDR DHL2002362501

- Difficulty date: October 9, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- Aircraft time: 42,106 hours, 28,209 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING BOTTOM SKIN BETWEEN RIB 1 & 2, CENTER AND AFT SPAR, CORROSION FOUND.  REMOVED CORROSION IAW A300 SRM 51-40-11, NDT AREA IAW NTM 51-31-05, NO CRACKS FOUND, THICKNESS CHECKED AREA PER NTM 51-20-00, 5 PERCENT LOSS OF MATERIAL, AREA FOUND TO BE IN LIMITS IAW A300 SRM 57-33-11.
